Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Completeness of systems of complex exponentials and the Lambert $ W$ functions

Authors: André Boivin and Hualiang Zhong
Journal: Trans. Amer. Math. Soc. 359 (2007), 1829-1849
MSC (2000): Primary 42C15, 42C30, 34K07; Secondary 30B50
Published electronically: November 22, 2006
MathSciNet review: 2272151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some of the properties of the solution system $ \{e^{i\lambda_nt}\}$ of the delay-differential equation $ y'(t) = ay(t-1)$. We first establish some general results on the stability of the completeness of exponential systems in $ L^2$ and then show that the solution system above is always complete, but is not an unconditional basis in $ L^2(-1/2,1/2)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42C15, 42C30, 34K07, 30B50

Retrieve articles in all journals with MSC (2000): 42C15, 42C30, 34K07, 30B50

Additional Information

André Boivin
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, Canada N6A 5B7

Hualiang Zhong
Affiliation: Robarts Research Institute, 100 Perth Drive, P.O. Box 5015, London, Ontario, Canada N6A 5K8
Address at time of publication: Department of Radiation Oncology, Virginia Commonwealth University, 401 College Street, Richmond, Virginia 23298

PII: S 0002-9947(06)03950-X
Received by editor(s): July 4, 2003
Received by editor(s) in revised form: February 4, 2005
Published electronically: November 22, 2006
Additional Notes: The first author was partially supported by a grant from NSERC of Canada
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia